# SDR FDEA201504231292

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 570 hours, 12,607 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL101AMS5
- Part serial: AJ947
- Condition: Faulty
- Location: Cockpit
- Part time: 54,791 hours, 12,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 370 STBY ALTIMETER READ 340', 37,340', AT 29.92.  REPLACED STBY ALTIMETER.  STBY ALTIMETER OPERATIONAL CHECKED NORMAL.
